# SDR DL72L011164

- Difficulty date: July 13, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- Aircraft time: 72,665 hours, 49,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 3976
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON STBY POWER FIRST CLASS EMERGENCY EXIT LIGHT INOP.  REPLACED PWR SUPPLY.
